OREGON TRANSPORTATION COMMISSION

AGENDA August 16 – 17, 2005 La Grande

<u>Tuesday, August 16</u>

Oregon Department of Transportation – Region 5 Office 3012 Island Avenue La Grande, Oregon 97850 541-963-3179 541-963-9079 (FAX)

11:00 AM Meet at the ODOT Region 5 office and board bus for transportation to Union – Wallowa Rail Road at Palmer Junction. *(Casual attire encouraged.)* Tour will include project presentations on:

- La Grande Corridor Project, NE Area Manager Frank Reading.
- OTIA funded OR 82 Alternate Route Project, Phase II, Union County Commissioner Steve McClure.
- Alicel Market Lane Turn Lane Project and Alicel Rail Spur Enhancements, Region 5 Manager Monte Grove.
- Elgin Section Project and Truck Route Enhancements, Elgin City Administrator Joe Garlitz.
- > Yarrington Bridge Project, Howard Perry, Anderson Perry and Associates.
- History and future plans for the Wallowa-Union Rail Road and format for train trip, Wallowa County Commissioner Mike Hayward.
- **12:00 PM** Passengers Board Train. Train Leaves Palmer Junction and travels east to Minam. (Lunch provided on train.)
- **1:45 PM** Depart train at Minam and board bus. Travel back to ODOT Region 5 Office in La Grande. Tour will include presentations on:
 - Enterprise Hospital access road and OR Highway 3 guardrail and shoulder improvements project, *Mike Hayward*.
 - > Hells Canyon Scenic Byway, Janet Dodson, Exec. Director of Union County Tourism.
 - > Closing remarks, Oregon Transportation Commissioner Mike Nelson.
- **3:00 PM** Bus arrives at La Grande, everyone departs.

Blue Mountain Conference Center 404 Twelfth Street – Banquet Room La Grande 541-963-2949

6:00 PM No-Host Social Hour at the Blue Mountain Conference Center.

7:00 PM Dinner, same location.

7:45 PM Program begins (ends around 8:30 p.m.).

OREGON TRANSPORTATION COMMISSION

AGENDA (Continued) August 16 – 17, 2005 La Grande

Wednesday, August 17

8:00 AM Agenda review/briefing session at Blue Mountain Conference Center, Regimental Room.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING Blue Mountain Conference Center 404 Twelfth Street – Conference Rooms 1 and 2 La Grande 541-963-2949 541-963-2949 (FAX)

- 9:30 AM A) Director's Report. Informational. (10 min., Lorna Youngs)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)

9:50 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

OREGON TRANSPORTATION COMMISSION AGENDA (Continued) August 16 – 17, 2005 La Grande

Wednesday, August 17 (Continued)

10:05 AM	D)	Consider approval of the 2006 Oregon Traffic Safety Performance Plan. Consider additional approval to authorize the Transportation Safety Division Administrator to sign necessary agreements to carry out projects in the safety program. Approval. <i>(10 min., Troy Costales)</i>
10:15 AM	E)	Oregon Transportation Investment Act of 2003 (OTIA III) Bridge Program monthly status report. Informational. (5 min., Doug Tindall)
10:20 AM	F)	 Conduct public meeting and consider approval of the Final 2006-2009 Statewide Transportation Improvement Program (STIP). Public Meeting and Approval. (20 min., Doug Tindall) Public Meeting. (Note: Public comments will be limited to no more than 3 minutes each. Individuals providing similar testimony on the same topic are requested to appoint a spokesperson.)
10:40 AM	G)	 Conduct public meeting and consider approval of the following amendments to the 1999 Oregon Highway Plan (OHP): The designation of 30 new freight routes and associated amendments to the OHP in support of these designations; Amendments to the Land Use Transportation Policy (1B) and the Appendix C - Access Spacing Standards; Special Transportation and Urban Business Area designations for the City of Florence; An extension of the Expressway designation on US 199 in Grants Pass; and The Findings of Compliance with the State Agency Coordination Agreement. Public Meeting and Approval. (60 min., Craig Greenleaf) Public Meeting. (Note: Public comments will be limited to no more than 3 minutes each. Individuals providing similar testimony on the same topic are requested to appoint a spokesperson.)
11:40 AM	H)	 Confirm the next two Commission meeting dates. Confirmation. (3 min., Lorna Youngs) Wednesday and Thursday, September 14 and 15, 2005, in Yachats. Potential agenda items may include: Report on the 2005-2007 Public Transit Discretionary Program Approve release of draft Oregon Transportation Plan for public review Presentation on the Bridge Condition Rating System Approve the 2008-2011 STIP Project Selection Criteria Tuesday and Wednesday, October 18 and 19, in Medford (Annual Workshop and Meeting)

OREGON TRANSPORTATION COMMISSION AGENDA (Continued) August 16 – 17, 2005 La Grande

Wednesday, August 17 (Continued)

- **11:43 AM** I) Consider approving items on the Consent Calendar. (See below). Approval. (*3 min., Lorna Youngs*)
- 11:46 AM J) Public comments continued. (Up to 15 min.)
- **12:01 PM** ADJOURN Lunch with ODOT staff.

CONSENT CALENDAR

- 1. Approve the minutes of the July 20, 2005, Commission meeting in Portland.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Permanent adoption of OAR 731-146-0010 through 0140; 731-147-0010 through 0060; 731-
	148-0010 through 0020; and 731-149-0010; and permanent repeal of OAR 731-010-0030
	relating to public contracting.
b.	Temporary amendment of OAR 735-062-0190 and 735-070-0020 relating to hazardous
	materials endorsement and hearing following cancellation.
C.	Temporary adoption of OAR 740-010-0020 relating to the line of succession for emergency
	suspension of statutes.

- 4. Approve the establishment of a 45 MPH transition speed zone on the Oregon Coast Highway (US 101), between MP 66.26 and MP 66.49, near the City of Tillamook.
- 5. Approve an amendment to the 2004-2007 STIP to add OR 35: White River Bridge Replacement project in Hood River County. Funding for the project in the amount of \$690,000 will be transferred from the OR 35: Hot Spots project.
- 6. Approve the use of Immediate Opportunity Fund (IOF) program funds to make improvements to several streets in the City of Lebanon to allow access to the proposed Lowe's Distribution Center. The amount of this request is \$1,000,000.
- 7. Approve a request to appear before the first regular meeting of the 2005-2007 biennium Legislative Emergency Board to report on the timeline and costs associated with the development of a system to provide the auto insurance industry with interactive access to driving records.

OREGON TRANSPORTATION COMMISSION AGENDA (Continued) August 16 – 17, 2005 La Grande

